# SDR CALA2014051991070

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 75,801 hours, 28,148 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON TOP OF MAIN CABIN FLOORBEAM AT BS 680 BETWEEN LBL 23 TO RBL 23.  REPAIRED CABIN FLOORBEAM BS 680 RBL 24 IAW ECRA 5310-05536.  REMOVED SCRATCHES ON FLOORBEAM BS 680 LBL 23 TO FLOORBEAM REPAIR IAW SRM 51-10-02 FIG 1 004.
